# SDR CA100927012

- Difficulty date: September 23, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Cvac 340CVAC
- Aircraft time: 76,353 hours
- Engine: Allsn 501D13D
- Propeller: Allsn A6441FN606
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel Half
- Part number: 95315499531548
- Condition: Corroded
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE TIRE CHANGE EXTENSIVE CORROSION WAS FOUND ON BOTH HALVES OF A NOSE WHEEL ASSY.  THE WHEEL ASSY WAS REMOVED FROM SERVICE AND PLACED IN QUARANTINE.  THIS ASSY WAS MFG IN NOV OF 2007.
